Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 24, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Sep 4, 2011, 7:52 PM CDT for 46 counties in Texas. It took effect at Sep 5, 2011, 7:00 AM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2011, 7:52 PM CDT (00:52 UTC)
- In effect from
- Sep 5, 2011, 7:00 AM CDT
- Expired
- Sep 5, 2011, 9:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2096 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
194 WWUS84 KFWD 050052 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 752 PM CDT SUN SEP 4 2011 TXZ105-107-118>123-133>135-142>148-156>162-174-175-050900- /O.EXP.KFWD.FW.W.0023.000000T0000Z-110905T0100Z/ /O.UPG.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/ /O.NEW.KFWD.FW.W.0024.110905T1200Z-110906T0200Z/ HUNT-HOPKINS-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- JOHNSON-ELLIS-HENDERSON-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 752 PM CDT SUN SEP 4 2011 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 9 PM CDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH TEXAS... ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR MOST OF NORTH TEXAS... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 7 AM TO 9 PM CDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...NORTH AT 20 TO 30 MPH. * HUMIDITY...DECREASING TO NEAR 15 TO 20 PERCENT ON MONDAY AFTERNOON. * IMPACTS...ANY NEW FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ091>095-100>104-106-115>117-129>132-141-050900- /O.UPG.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/ /O.NEW.KFWD.FW.W.0024.110905T1200Z-110906T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- DELTA-STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HOOD-SOMERVELL- COMANCHE- 752 PM CDT SUN SEP 4 2011 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 9 PM CDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH TEXAS... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 7 AM TO 9 PM CDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...NORTH AT 20 TO 30 MPH. * HUMIDITY...DECREASING TO NEAR 15 TO 20 PERCENT ON MONDAY AFTERNOON. * IMPACTS...ANY NEW FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
3 follow-up statements
519 WWUS84 KFWD 050842 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 342 AM CDT MON SEP 5 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-052030- /O.CON.KFWD.FW.W.0024.110905T1200Z-110906T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 342 AM CDT MON SEP 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH TEXAS... * WIND...NORTH AT 20 TO 30 MPH. * HUMIDITY...DECREASING TO NEAR 15 TO 20 PERCENT THIS AFTERNOON. * IMPACTS...ANY NEW FIRES THAT DEVELOP WILL SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
538 WWUS84 KFWD 052005 AAA RFWFWD URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 305 PM CDT MON SEP 5 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060200- /O.CON.KFWD.FW.W.0024.000000T0000Z-110906T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 305 PM CDT MON SEP 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR ALL OF NORTH TEXAS... * WIND...NORTH AT 20 TO 30 MPH WITH GUSTS TO 35 MPH. WINDS WILL DIMINISH TO AROUND 15 MPH BY 7 PM. * HUMIDITY...12 TO 18 PERCENT THROUGH THE EVENING. * IMPACTS...FIRES ARE BREAKING OUT ACROSS NORTH TEXAS THIS AFTERNOON. THE GUSTY WINDS WILL HELP THESE FIRES RAPIDLY SPREAD. EVACUATE IF TOLD TO DO SO BY EMERGENCY OFFICIALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ DUNN
447 WWUS84 KFWD 060147 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 847 PM CDT MON SEP 5 2011 ...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING .WINDS HAVE DECREASED TO 10 TO 15 MPH AND RELATIVE HUMIDITIES ARE STARTING TO INCREASE AS TEMPERATURES COOL THIS EVENING. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060300- /O.EXP.KFWD.FW.W.0024.000000T0000Z-110906T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 847 PM CDT MON SEP 5 2011 ...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH TEXAS... WINDS HAVE DECREASED TO 10 TO 15 MPH AND RELATIVE HUMIDITIES ARE STARTING TO INCREASE AS TEMPERATURES COOL THIS EVENING. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Sep 4, 6:58 PM CDT, 54 minutes earlier.
Area forecast discussion, Sep 4, 6:58 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 658 PM CDT SUN SEP 4 2011 .AVIATION... NORTHERLY WINDS AROUND 20 KNOTS WILL PREVAIL OVERNIGHT. THE GUSTS TO NEAR 30 KNOTS ARE EXPECTED TO COME DOWN BY 02Z. A BAND OF SHOWERS FROM NEAR KLBR /CLARKSVILLE/...TO KCRS /CORSICANA/...TO ABOUT 30 MILES SOUTHEAST OF KACT /WACO/...WILL CONTINUE TO MOVE SOUTHWEST AND SHOULD DISSIPATE 02-03Z. THESE SHOWERS WILL REMAIN EAST OF THE TAF SITES. THE GUSTY WINDS WILL PICK UP AGAIN MONDAY MORNING WITH NORTH WINDS AROUND 18 KNOTS WITH GUSTS OF 28 KNOTS BY 16Z. THE WINDS WILL DIE OFF NICELY AFTER SUNSET MONDAY. 58 && .PREV DISCUSSION... /ISSUED 344 PM CDT SUN SEP 4 2011/ 20Z SATELLITE IMAGERY AND SURFACE OBSERVATIONS INDICATED THAT A COLD FRONT WAS LOCATED NEAR A BOWIE TO CISCO LINE...SINKING SLOWLY SOUTHEAST INTO NORTH TX. THE SLOW PROGRESSION OF THE FRONT HAS RESULTED IN WARMER THAN EXPECTED TEMPERATURES ACROSS THE SOUTHEASTERN TWO THIRDS OF NORTH TX. WARMER TEMPERATURES HAVE RESULTED IN AFTERNOON RELATIVE HUMIDITY VALUES IN THE UPPER 20S FOR MOST LOCATIONS WHICH HAS BROUGHT EXTREME FIRE WEATHER DANGER TO A LARGE PORTION OF NORTH TX. NORTHERLY WINDS OF 25 MPH WITH GUSTS TO 35 TO 40 MPH WILL CONTINUE TO DRIVE WILDFIRES QUICKLY SOUTH THROUGH SUNSET. RAPIDLY SPREADING WILDFIRES HAVE RESULTED IN EVACUATIONS AND RESPONSE RESOURCES NEARLY ALL COMMITTED. FOR FIRE WEATHER PURPOSES... BY 7 PM CDT...NORTH WINDS ARE EXPECTED TO DIMINISH TO SUSTAINED AT 20 TO 25 MPH WITH GUSTS TO 30 MPH...RH OF 30 PERCENT. BY 10 PM CDT...NORTH WINDS ARE EXPECTED TO DIMINISH TO SUSTAINED AT 15 TO 20 MPH WITH GUSTS TO 25 MPH...RH VALUES FROM 35 TO 40 PERCENT. BY 1 AM CDT...NORTH WINDS ARE EXPECTED TO HOLD AT 15 TO 20 MPH THROUGHOUT THE OVERNIGHT HOURS WITH GUSTS TO 25 RELEGATED TO LOCALLY HIGH TERRAIN...RH VALUES FROM 50 TO 60 PERCENT OVERNIGHT. TOMORROW...FIRE WEATHER DANGER WILL REMAIN HIGH TO CRITICAL. A SIGNIFICANTLY DRIER AIRMASS IS EXPECTED TO MOVE SOUTH INTO NORTH TX TOMORROW BRINGING AFTERNOON RH VALUES DOWN INTO THE TEENS DESPITE TEMPERATURES HOLDING 15 DEGREES COOLER THAN TODAY. FOR NOW THE FIRE WEATHER WATCH REMAINS IN EFFECT. WILL UPGRADE TO A RED FLAG WARNING THIS EVENING OR OVERNIGHT IF STRONG WINDS LOOK LIKELY TO CONTINUE THROUGHOUT THE DAY ON MONDAY. WIND STRENGTH WILL BE DEPENDENT UPON THE POSITION OF TS LEE DURING THE DAY ON MONDAY...WINDS WILL LIKELY REMAIN OUT OF THE NORTH AT 20 MPH WITH GUSTS TO 30 TO 35 MPH LIKELY. EXTENDED...FIRE WEATHER DANGER WILL BE ON THE DECLINE FOR THE REMAINDER OF THE WEEK AS NORTHERLY WINDS ARE EXPECTED TO DIMINISH TO 10 TO 15 MPH. WITH A VERY DRY AIRMASS IN PLACE PRECIPITATION CHANCES ARE EXPECTED TO REMAIN NEAR ZERO DURING THE UPCOMING WEEK. PERSISTENT NORTHERLY FLOW WILL KEEP TEMPERATURES AT OR SLIGHTLY BELOW SEASONAL NORMALS FOR THE UPCOMING WEEK. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 83 59 85 59 / 5 0 0 0 0 WACO, TX 64 86 57 86 55 / 10 0 0 0 0 PARIS, TX 60 83 54 83 55 / 10 0 0 0 0 DENTON, TX 61 83 53 86 54 / 5 0 0 0 0 MCKINNEY, TX 61 83 51 83 51 / 10 0 0 0 0 DALLAS, TX 64 83 60 85 60 / 10 0 0 0 0 TERRELL, TX 63 83 57 84 56 / 10 0 0 0 0 CORSICANA, TX 64 85 57 85 58 / 10 0 0 0 0 TEMPLE, TX 66 87 55 88 55 / 10 0 0 0 0 MINERAL WELLS, TX 60 83 53 86 53 / 5 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ105-107- 118>123-133>135-142>148-156>162-174-175. FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR TXZ103>105-107- 118>123-133>135-144>148-157>162-174-175. && 58/84
Hazardous weather outlook, Sep 4, 3:25 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 325 PM CDT SUN SEP 4 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 325 PM CDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS EVENING AND TONIGHT. DANGEROUS FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THIS EVENING ACROSS MUCH OF NORTH TEXAS. A WIND ADVISORY IS ALSO IN EFFECT FOR MUCH OF NORTH TEXAS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED ON MONDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS. THIS WILL LIKELY BE UPGRADED TO A RED FLAG WARNING LATER TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DUNN
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.